# SDR CA120217009

- Difficulty date: February 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 4,385 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: ALU8521R
- Condition: Malfunctioned
- Location: Ac
- Part time: 5 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ALTERNATOR LIGHT COMES ON IN FLIGHT.  IAW PILOT OPERATING HANBOOK ALTERNATOR SWITCH CYCLED THEN LIGHT IS EXTINGUISHED.  THIS EVENT OCCURED APPROXIMATELY EVERY 7 MINUTES.   THE FLIGHT WAS TERMINATED AND MAINTENANCE REPLACED THE ALTERNATOR.
